How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
54412793
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

I've been on synarel for 3 months. I kept sneezing while on

Customer Question

Hi I've been on synarel for 3 months. I kept sneezing while on it straight after taking but took some more. Myself and my husband had unprotected sex a few times and I've been off my food, all the pregnancy symptoms I have had with my son, since being off if for a month now still no period or positive pregnancy test. Since I've not been eating much I've lost a bit of weight but my stomach seems to be getting harder and bigger as if it would be a baby bump. Just above my pubic bone is really hard and also my breasts ache. My nipples are darker and I have indigestion and heart burn a lot. All the tests I've taken are negative but I'm wondering if I have low hcg as I was 9 weeks when I got a positive test with my son.
JA: Are you in any pain? How regular are your periods?
Customer: No pain. Just get cramping and I feel like it was when I was pregnant with my son with round ligament pain? Also I have endometriosis
Which is why I got put on synarel
My periods are very regular. I haven't missed a month, I believe I have a 28-30 day cycle and I'm on my period for about 5-7 days. My last period was July 25 lasting about a week and it was for sure a period as it was pretty normal for me
JA: Anything else in your medical history you think the doctor should know?
Customer: Nope
Submitted: 3 months ago.
Category: OB GYN
Expert:  Dr. Ravoof replied 3 months ago.

Dear customer,

Thanks for contacting Justanswer.

When taking synarel normally a contraceptive method must be used to prevent pregnancy. Did your doctor advice any contraceptive method? Which tests were done? Did you do a blood test to look for pregnancy or have an ultrasound examination?